# SDR DALA2023090107152

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 25,649 hours, 10,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4483060) ON SVC CHK FOUND ROW 11-17 EMERGENCY SEAT LIGHTS INOP. R/R BATTERY PACK M1676 AS PER B737 33-51. OPS CHK GOOD. ALL EMERGENCY LIGHTS WORK.
